advertisement
Question
Posted by: Andre | 2012-10-08

Benzodiazepine withdrawal

I''ve been on Benzo''s for anxiety for the last four months (0.5mg Xanor SR) every morning and evening. I''m coping much better due to CBT therapy. I now want to slowly start the withdrawal process, but am afraid of withdrawal side-effects. Can I cut the pill in half and perhaps start drinking halves in the morning for a few weeks and full dosage in the evenings (don''t think there''s lower dosage Xanor pills)? Also, are there any medication/supplements/etc you would recommend I use to counteract withdrawal side-effects? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Andre

You can wean yourself off by taking half the dose in the morning and half the dose at night for 7 days. You can then take half the dose in the mornings for another 7 days and then every second day for 7 days. You can then stop completely.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: K | 2012-10-12

Hi there - my doctor put me on Vitamin B vitamins (as well as other anti anxiety meds). I have tried everything over the past few years and belive it or not this combo is working. Vit B works on the nerves etc. Try it, it can do you no harm at all while you wean off the xanor. Good for you for trying CBT. I would like to, but unsure it would work for me. Could you share something of what you have learnt - just a summary ?

Reply to K

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement